# SDR ASAA2013121196837

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 22,135 hours, 6,893 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Fmc Keypad
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC KEYPAD WILL NOT LIGHT UP.  ACFT GROUNDED.  VERIFIED, FOUND RT MCDU KEYBOARD RIBBON HARNESS NOT FULLY LOCKED INTO POSITION.  SECURED. KEYBOARD OPS NORMAL IAW 34-61-01.
